О полноте топологического кольца многочленов
Matematičeskie issledovaniâ, Tome 85 (1985), pp. 71-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
topological ring, ring of polynomials, locally compact $σ $-compact ring, complete topological ring, locally compact -compact ring
@article{MI_1985__85_189844,
author = {{\CYRR}.{\CYRK}. {\CYRK}{\cyra}{\cyrl}{\cyri}{\cyrs}{\cyrt}{\cyrr}{\cyru}},
title = {{\CYRO} {\cyrp}{\cyro}{\cyrl}{\cyrn}{\cyro}{\cyrt}{\cyre} {\cyrt}{\cyro}{\cyrp}{\cyro}{\cyrl}{\cyro}{\cyrg}{\cyri}{\cyrch}{\cyre}{\cyrs}{\cyrk}{\cyro}{\cyrg}{\cyro} {\cyrk}{\cyro}{\cyrl}{\cyrsftsn}{\cyrc}{\cyra} {\cyrm}{\cyrn}{\cyro}{\cyrg}{\cyro}{\cyrch}{\cyrl}{\cyre}{\cyrn}{\cyro}{\cyrv}},
journal = {Matemati\v{c}eskie issledovani\^a},
pages = {71--82},
year = {1985},
volume = {85},
zbl = {0601.16031},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MI_1985__85_189844/}
}
Р.К. Калистру. О полноте топологического кольца многочленов. Matematičeskie issledovaniâ, Tome 85 (1985), pp. 71-82. http://geodesic.mathdoc.fr/item/MI_1985__85_189844/